# SDR ASOA2014061810686

- Difficulty date: May 21, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LOWER RT FITTING ON VERTICAL STAB FRONT SPAR.  REMOVED DAMAGED LOWER RT FITTING IAW SRM 51-92-21.  INSTALLED NEW SERVICEABLE LOWER RT FITTING IAW SRM 51-42-21.  MAJOR REPAIR.
